MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICMO13.7
Medical Device Problem Codes Off-Label Use (1494); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that an 13.7 length implantable collamer lens was implanted into the patient's right eye (od).A possible lens exchange for a 13.2 length lens may be planned.
 
Additional Manufacturer Narrative
B3: unk.D4 (expiration date); unk no serial number reported.D6a: unk.H4 (device manufacturing date): no serial number reported.Claim(b)(4).
 
Additional Manufacturer Narrative
B5: the reporter indicated that a 13.7mm vticmo13.7 of a -15.0/2.0/92 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.On (b)(6) 2023, the lens was exchanged for shorter length lens.The problem was resolved.Reportedly, "pt notes improved vision and decrease in abberations." h6: off-label - acd<3.0.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
6263037902
MDR Report Key17401849
Report Number2023826-2023-03130
Device Sequence Number14102811
Product Code QCB
UDI-Device Identifier00841542121576
UDI-Public00841542121576
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberVTICMO13.7
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date08/01/2023
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL: LIOLI-24 - LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexMale